# SDR MWEA070006

- Difficulty date: January 22, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 51,196 hours, 47,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100502119
- Condition: Unsecure
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR SLIDE PACK CAME UNFASTENED.  REINSTALLED AFT GALLEY DOOR SLIDE.
